# SDR MASA2020120510641

- Difficulty date: December 5, 2020
- Submitted: December 6, 2020
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 17,798 hours, 13,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15 CEILING EMERGENCY LIGHT INOPERABLE, PLACED ON MEL.
